MathSciNet Relay Station
MathSciNet bibliographic data
MR2426994 35K55 (35B35)
Liu, Wenjun; Wu, Bin A note on extinction for fast diffusive $p$-Laplacian with sources. Math. Methods Appl. Sci. 31 (2008), no. 12, 1383–1386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement